# SDR AALA200801450

- Difficulty date: June 1, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N227AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49177
- Aircraft time: 73,186 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT SEAT 3D INOPERATIVE.  REPLACED LAMP ASSEMBLY FOR EMERGENCY LIGHT AT SEAT 3D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
